Translator Disclaimer
December 2021 Some inequalities for operator (φ,h)-convex functions
Sima Hashemi Marghzar, Omid Pourbahri Rahpeyma, Davood Ebrahimi Bagha
Rocky Mountain J. Math. 51(6): 2019-2029 (December 2021). DOI: 10.1216/rmj.2021.51.2019

Abstract

We introduce the notion of operator (φ,h)-convex functions and prove Jensen–Hansen–Pedersen-type inequalities and a Hermite–Hadamard-type inequality for this class, which generalize a certain classes of known inequalities. We give equivalent conditions for a function to be operator (φ,h)-convex. We also obtain a Choi–Davis–Jensen-type inequality for operator (φ,h)-convex functions.

Citation

Download Citation

Sima Hashemi Marghzar. Omid Pourbahri Rahpeyma. Davood Ebrahimi Bagha. "Some inequalities for operator (φ,h)-convex functions." Rocky Mountain J. Math. 51 (6) 2019 - 2029, December 2021. https://doi.org/10.1216/rmj.2021.51.2019

Information

Received: 13 September 2020; Revised: 23 February 2021; Accepted: 2 April 2021; Published: December 2021
First available in Project Euclid: 22 March 2022

Digital Object Identifier: 10.1216/rmj.2021.51.2019

Subjects:
Primary: 46L05 , 47A63
Secondary: 47A64

Keywords: operator convex function , operator Hermite–Hadamard-type inequality , operator Jensen-type inequality

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 6 • December 2021
Back to Top